Seraphim Posted January 23, 2017 Share Posted January 23, 2017 This is my second attempt to wean my morning Lyrica. My specialist doesn't think it is doing anything. Personally I do but what do I know. When I tried this a few weeks ago my scalp was absolutely on fire within a few hours . I'm not sure if this is a side effect of the weaning or if a return of my neurological condition . I don't want either thing realistically . Both hurt like the ens. So ,I'm going to give this my best try . Take three weeks to wean the morning pill and then another three weeks to wean the night one . Seriously, how I ended up with this condition is beyond me. I know a lot of people on a support group are saying that medical marijuana works great . Maybe I could ask my specialist for that . And I could get rid of all the anti-seizure drugs . Link to comment
This topic is now archived and is closed to further replies.